CureZone   Log On   Join
Re: Aggravation with Caprylic Acid Pill Form
 
NAMIR Views: 3,892
Published: 8 years ago
 
This is a reply to # 2,074,230

Re: Aggravation with Caprylic Acid Pill Form


I agree...in the past when I felt better, I would be more flexible with my diet and protocol, The result was not good. After 7 months, this condition has my respect.

I have changed my lifestyle, and diet for the long term. This condition has been a wake up call for me.
Even yet, Fighting Candida comes with all sorts of road blocks.


I stopped the Caprylic Acid Pills for 4 days now, and no more aggrevations and again I am getting progress and less symptoms.
Strangely my Hair loss has lessended also.
So I would definitely say it was the Caprylic Acid. Thats the only thing I took out of the equation. Probably took it for too long as you said. I wished I had found this out earlier...Seems like I wasted a month or more with all the aggravations.


Just incase my Doctor wants to also do Food Alergy Test, So I will do that to rule out anything else.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.890 sec, (1)